Alert archive / Minnesota / Special Weather Statements in 2023
Special Weather Statement, NWS Duluth, MN
NWS Duluth, MN issued this special weather statement at Jul 9, 2023, 10:10 PM CDT for Carlton County, Minnesota. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2023, 10:10 PM CDT (03:10 UTC)
- Expired
- Jul 9, 2023, 10:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Duluth, MN
- Hail
- 0.50 in
- Wind
- 40
County Carlton County, MN
The radar
The Duluth radar (KDLH), 8 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 3.2 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 607 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1711 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 7.9
The text
As transmitted.
217
WWUS83 KDLH 100310
SPSDLH
Special Weather Statement
National Weather Service Duluth MN
1010 PM CDT Sun Jul 9 2023
MNZ037-WIZ001-100345-
Carlton/South St. Louis MN-Douglas WI-
1010 PM CDT Sun Jul 9 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN ST.
LOUIS, NORTHEASTERN CARLTON AND NORTHWESTERN DOUGLAS COUNTIES THROUGH
1045 PM CDT...
At 1010 PM CDT, Doppler radar was tracking a strong thunderstorm
near Saginaw, or near Cloquet, moving east at 50 mph. Other
scattered thunderstorms were also moving through the region.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow unsecured
objects around. Minor hail damage to outdoor objects is
possible.
Locations impacted include...
Superior, Cloquet, Hermantown, Proctor, Scanlon, Poplar, Oliver,
Brookston, Saginaw, Fond Du Lac Band Brookston Area, Pike Lake Near
Duluth, Wisconsin Point, City of Rice Lake, French River, Fond Du Lac
Band Cloquet Area, Fond Du Lac Band Sawyer Area, Grand Lake,
Mahnomen, Irving, and Cody.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.
&&
LAT...LON 4675 9275 4692 9269 4691 9178 4690 9179
4687 9186 4678 9203 4672 9195 4673 9180
4660 9181
TIME...MOT...LOC 0310Z 273DEG 44KT 4681 9246
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
$$
MeldeWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Jul 9, 6:30 PM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, Jul 9, 6:30 PM CDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
630 PM CDT Sun Jul 9 2023
.MESOSCALE UPDATE...
Issued at 630 PM CDT Sun Jul 9 2023
Strong thunderstorms were occurring this evening along the
International Border near Voyageurs National Park on east. These
were occurring ahead of a cold front in a favorable environment
with MUCAPE values around 1000 J/KG, effective shear of 40-45 KT,
and 0-1KM shear of 20-25 KT. Other showers and storms have
developed much further south in an area of low level convergence
in the Brainerd Lakes region. RAP forecast soundings at KINL were
inverted-V with DCAPE values of 800-900 J/KG. There will be a
threat for severe storms over the next few hours, mainly in far
north to northeast Minnesota with damaging wind the main threat.
There will also be a threat for large hail as we've observed some
three body scattering with a couple of the cells. The storms were
developing into a line so the hail threat will be secondary to the
wind. Although not likely, the 0-3KM shear along the
International Border supports a chance for a QLCS tornado.
&&
.DISCUSSION...(This evening through Saturday)
Issued at 330 PM CDT Sun Jul 9 2023
Summary: Thunderstorms and rain showers are expected to move into
the Minnesota Borderlands between 6-8 PM this evening, with storms
as far south as MN Hwy 210 and possibly limited coverage into
northwest Wisconsin later tonight. The strongest storms could
produce wind gusts of 40-50 mph, but an isolated severe wind gust
to 60 mph cannot be entirely ruled out for far northern Minnesota.
These overnight rain chances end last in the Arrowhead by very
early Monday morning. The next chance at rain and thunderstorms
sets up Monday late afternoon in inland northwest Wisconsin around
eastern Sawyer, Price and southern Iron Counties. The strongest
storms in this area could also be a period of isolated severe
thunderstorms producing large hail and strong wind gusts into late
Monday evening. Cooler temperatures in north-central Minnesota
Monday spread areawide by Tuesday.
Deep low pressure remains entrenched over far northern Manitoba
today. A low to mid-level shortwave trough is seen rotating
through this feature on afternoon infrared imagery. This has
already produced daytime showers and isolated thunderstorms in
northwest Ontario, per CASDR radar imagery. The trailing cold
front is expected to slowly move southward this evening and create
increasing precip chances first over the Minnesota Borderlands
between 6-8 PM today. Forecast model soundings show a period of
500 to 1000 J/kg of CAPE with a fairly dry environment aloft. That
dry air aloft and fairly dry mixed layer late this afternoon,
expected to last into this evening, may create gusty and erratic
winds as the main thunderstorm threat through 03-04Z tonight
mainly for northeast Minnesota. Most wind gusts are expected to be
from 40-50 mph, but an isolated severe thunderstorm gust to 60
mph cannot be entirely ruled out. The best forcing lining up with
available instability and very limited shear keeps the severe
threat mainly to the Iron Range, Arrowhead and Borderlands, but
scattered showers and thunderstorms may be observed as far south
as the MN Hwy 210 corridor and into lake shore counties of NW WI
through tonight. Showers chances decrease last in the Arrowhead by
early Monday morning. So the main message for this evening
continues of widely scattered strong thunderstorms in northeast
Minnesota through very early tonight, but an isolated severe
thunderstorms has a low probability of occurring too.
Lighter northwesterly flow behind the front allows cooler
temperatures to set up over north-central Minnesota Monday, while
much of far eastern Minnesota remains seasonable and still warm
into northwest Wisconsin.
Monday late afternoon looks to be the next chance for severe
weather in northwest Wisconsin as the trough aloft moves
southeastward tomorrow daytime. Inland northwest Wisconsin
counties including eastern Sawyer, all of Price and across
southern Iron Counties have the best chance at seeing isolated
severe thunderstorms in the late afternoon to mid-evening hours
Monday. Southern Price County could even see more like a
scattered severe thunderstorm regime. This is largely conditional
on just how far north the warm air is able to keep around in our
far southeast counties as the front moves southward tomorrow ...
right now the severe threat is there but this could easily push
just south of our forecast area over the next 12-18 hours. At this
point the 25-or-so knots of effective shear, CAPE to 1700 J/kg
and steeper lapse rates promote the potential of large hail around
1" in diameter as a primary severe threat for Monday late
afternoon into mid-evening. Some guidance has non-severe
thunderstorms back into the lakeshore counties of NW WI, but
confidence remains low on any development at this time so the
forecast remains limited to only isolated to scattered storm
mentions over just a few hour period tomorrow in those counties.
Temperatures were dropped for Monday night from the base national
blend guidance over northeast Minnesota as clearing skies, calm
winds and dryer sounding profiles are expected to promote
efficient cool-basin radiational cooling. Temperatures may have to
be further lowered over the next 24 hours from current
expectations of most locations north of US Hwy 2 in MN reaching a
few degrees either side of 40 F by sunrise Tuesday morning.
Fog was added to Price County in northwest Wisconsin for the
expected localized late-evening heavier rainfall tomorrow night
creating pockets of low-basin fog throughout Monday night after
the showers and storms taper off.
Those cooler temperatures set up areawide by Tuesday predominant
northwest flow. Surface winds should be fairly light.
The pattern of west to northwest flow persists into the middle to
the end of this week as the low pressure is stationary over
Manitoba. The next shortwave could move over our area Wednesday
evening and bring an overnight rain chances into Thursday. Similar
low PoPs remain in the forecast into next weekend.
&&
.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 630 PM CDT Sun Jul 9 2023
A cold front from northwest Ontario into far northern North Dakota
will continue south tonight. There will be a chance for showers
and thunderstorms both ahead and behind the front with the
stronger storms ahead and especially affecting far
northern/northeast Minnesota through the late evening hours. A
dip to MVFR or IFR will occur with the thunderstorms and gusty
winds will be likely with the storms as well. Coverage of
showers/storms are expected to diminish overnight but some are
expected to hold together. We highlighted the most likely time in
the TAFs and will update as necessary. A brief dip to MVFR
ceilings will also occur right along the front but they should
only last a few hours.
Gusty southwest winds will gradually diminish this evening. A low
level jet will cause low level wind shear at KBRD/KHYR tonight.
The front may kick off more thunderstorms in southern parts of the
Northland including northwest Wisconsin on Monday. We left the
mention out of KHYR for now as confidence is too low to include.
&&
.MARINE...
Issued at 310 PM CDT Sun Jul 9 2023
Gusty southwest winds will persist over the head of the lake
through the mid-evening hours today as the strong winds shift east
towards the Apostle Islands and near Saxon Harbor. The earlier
Small Craft Advisories remain in effect for those conditions, with
a new set now in effect until early tonight covering the Apostles,
Chequamegon Bay and up till Saxon Harbor. The low level jet moves
out of the western waters after Midnight tonight, with a cold front
eventually moving southeastward. Scattered showers and thunderstorms
associated with the front may produce a lightning and gusty wind
hazard over the Arrowhead through much of tonight. Winds will
shift westerly Monday morning and midday behind the front. There
may be another period of limited thunderstorm coverage along the
South Shore late Monday afternoon and evening, but confidence is
not high on just how far north the storms will travel away from
inland northwest Wisconsin.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH 61 75 47 71 / 40 10 10 0
INL 53 69 41 70 / 60 10 0 0
BRD 63 77 47 72 / 20 20 0 0
HYR 62 81 45 73 / 20 40 30 0
ASX 63 76 46 71 / 40 30 20 0
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...Small Craft Advisory until 1 AM CDT Monday for LSZ121-147-148-
150.
Small Craft Advisory until 7 PM CDT this evening for LSZ143>146.
&&
MESOSCALE UPDATE...Melde
DISCUSSION...NLY
AVIATION...Melde
MARINE...NLYHazardous weather outlook, Jul 9, 8:11 PM CDT, 1 hour 59 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 811 PM CDT Sun Jul 9 2023 MNZ010>012-018>021-025-026-033>038-110115- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine- 811 PM CDT Sun Jul 9 2023 This Hazardous Weather Outlook is for portions of northeast Minnesota. .DAY ONE...Tonight Thunderstorms are possible this evening and tonight with a few isolated strong to severe storms possible. The best chances will be from central into northern Minnesota. Damaging wind gusts up to 60 mph and large hail will be the main threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday Periodic chances for thunderstorms are in the forecast this week, especially mid to late week. .SPOTTER INFORMATION STATEMENT... Skywarn spotters may be needed tonight. WIZ001>004-006>009-110115- Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 811 PM CDT Sun Jul 9 2023 This Hazardous Weather Outlook is for portions of northwest Wisconsin. .DAY ONE...Tonight A few thunderstorms will be possible this evening and tonight. No strong or severe storms are expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday Storms will be possible across northwest Wisconsin Monday afternoon and evening. A few may be strong to severe, especially across portions of Price and Sawyer counties. Large hail, damaging winds and an isolated tornado will be possible. Periodic chances for thunderstorms are in the forecast this week, especially mid to late week. .SPOTTER INFORMATION STATEMENT... SKYWARN spotters are encouraged to report hail of any size and rainfall amounts to the National Weather Service. LSZ121-140>148-150-110115- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 811 PM CDT Sun Jul 9 2023 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...Tonight Southwest winds 10 to 15 knots and gusts to 25 kt, along with waves up to 3 to 4 ft, are expected this afternoon. A Small Craft Advisory is in effect around the head of Lake Superior and along the South Shore. Gusty winds will persist this evening along parts of the South Shore with Small Craft Advisories lingering there into the early morning hours. Thunderstorms are possible across much of western Lake Superior this evening and tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. Melde More information may be obtained at the following web address: http://www.weather.gov/duluth
In the hours before
Local storm report, Jul 9, 9:37 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
937 PM CDT Sun Jul 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM Hail 5 S La Prairie 47.15N 93.50W
07/09/2023 E0.50 inch Itasca MN Public
Report from mPING: Half-inch (0.50 in.).
&&
klhLocal storm report, Jul 9, 9:42 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
942 PM CDT Sun Jul 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM Hail 4 SW Blackberry 47.14N 93.46W
07/09/2023 E0.25 inch Itasca MN Trained Spotter
&&
MeldeSpecial weather statement, Jul 9, 9:46 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Duluth MN
946 PM CDT Sun Jul 9 2023
MNZ019-020-037-100315-
Central St. Louis MN-Southern Lake/North Shore MN-
Carlton/South St. Louis MN-
946 PM CDT Sun Jul 9 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN ST.
LOUIS COUNTY THROUGH 1015 PM CDT...
At 945 PM CDT, Doppler radar was tracking a strong thunderstorm near
Island Lake, or 19 miles north of Superior, moving east at 50 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow unsecured
objects around. Minor hail damage to outdoor objects is
possible.
This strong thunderstorm will be near...
City of Rice Lake around 1000 PM CDT.
Stoney Point and French River around 1010 PM CDT.
Knife River and Larsmont around 1015 PM CDT.
Other locations impacted by this storm include Wild Rice Lake,
Fredenberg, Lakewood Twp, Palmers, Fish Lake, Lakeside-Lester Park,
Taft, North Shore and Morley Hts/Parkview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.
&&
LAT...LON 4694 9251 4711 9245 4704 9169 4692 9173
4692 9174 4687 9186 4682 9196
TIME...MOT...LOC 0245Z 282DEG 42KT 4698 9225
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HuyckSpecial weather statement, Jul 9, 9:50 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Duluth MN
950 PM CDT Sun Jul 9 2023
MNZ019-026-035-037-100315-
Central St. Louis MN-Northern Aitkin MN-Carlton/South St. Louis MN-
South Itasca MN-
950 PM CDT Sun Jul 9 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN ITASCA,
NORTHEASTERN AITKIN AND SOUTHWESTERN ST. LOUIS COUNTIES THROUGH 1015
PM CDT...
At 949 PM CDT, Doppler radar was tracking a strong thunderstorm near
Swan River, or 18 miles southeast of Grand Rapids, moving east at 50
mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow unsecured
objects around. Minor hail damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Floodwood around 1010 PM CDT.
Meadowlands around 1015 PM CDT.
Other locations impacted by this storm include Wawina, Elmer, Island
and Ball Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.
This storm may intensify. Monitor local NOAA Weather Radio,
commercial radio, or television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4699 9345 4717 9340 4711 9264 4684 9272
TIME...MOT...LOC 0249Z 281DEG 42KT 4705 9324
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HuyckSpecial weather statement, Jul 9, 10:03 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Duluth MN
1003 PM CDT Sun Jul 9 2023
MNZ025-100330-
North Cass MN-
1003 PM CDT Sun Jul 9 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN CASS COUNTY
THROUGH 1030 PM CDT...
At 1003 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Leech Lake, or 13 miles north of Walker, moving
east at 55 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow unsecured
objects around. Minor hail damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Federal Dam and Leech Lake around 1020 PM CDT.
Boy River around 1025 PM CDT.
Other locations impacted by this storm include Six Mile Lake, Boy
Lake, Tobique, Portage Lake, Wilkinson, Mud Lake, Goose Lake and Cass
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.
&&
LAT...LON 4739 9467 4731 9394 4730 9390 4704 9400
4719 9467
TIME...MOT...LOC 0303Z 283DEG 48KT 4728 9454
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HuyckSpecial weather statement, Jul 9, 10:10 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Duluth MN
1010 PM CDT Sun Jul 9 2023
MNZ037-WIZ001-100345-
Carlton/South St. Louis MN-Douglas WI-
1010 PM CDT Sun Jul 9 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN ST.
LOUIS, NORTHEASTERN CARLTON AND NORTHWESTERN DOUGLAS COUNTIES THROUGH
1045 PM CDT...
At 1010 PM CDT, Doppler radar was tracking a strong thunderstorm
near Saginaw, or near Cloquet, moving east at 50 mph. Other
scattered thunderstorms were also moving through the region.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow unsecured
objects around. Minor hail damage to outdoor objects is
possible.
Locations impacted include...
Superior, Cloquet, Hermantown, Proctor, Scanlon, Poplar, Oliver,
Brookston, Saginaw, Fond Du Lac Band Brookston Area, Pike Lake Near
Duluth, Wisconsin Point, City of Rice Lake, French River, Fond Du Lac
Band Cloquet Area, Fond Du Lac Band Sawyer Area, Grand Lake,
Mahnomen, Irving, and Cody.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.
&&
LAT...LON 4675 9275 4692 9269 4691 9178 4690 9179
4687 9186 4678 9203 4672 9195 4673 9180
4660 9181
TIME...MOT...LOC 0310Z 273DEG 44KT 4681 9246
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MeldeThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:02 PM CDT | Small Craft Advisory | DLH | 4 hr | |
| Jul 9, 7:09 PM CDT | Special Weather Statement | DLH | Crow Wing | 36 min |
| Jul 9, 7:15 PM CDT | Special Weather Statement | DLH | 30 min | |
| Jul 9, 7:21 PM CDT | Special Weather Statement | DLH | Aitkin | 24 min |
| Jul 9, 7:34 PM CDT | Special Weather Statement | DLH | Aitkin | 26 min |
| Jul 9, 7:46 PM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake | 44 min |
| Jul 9, 7:50 PM CDT | Special Weather Statement | DLH | Morrison | 10 min |
| Jul 9, 7:56 PM CDT | Severe Thunderstorm Warning | DLH | Crow Wing | 34 min |
| Jul 9, 8:10 PM CDT | Special Marine Warning | DLH | 65 min | |
| Jul 9, 8:19 PM CDT | Special Weather Statement | DLH | Aitkin | 26 min |
| Jul 9, 8:27 PM CDT | Special Weather Statement | DLH | Cass | 18 min |
| Jul 9, 8:30 PM CDT | Severe Thunderstorm Warning | DLH | Cook | 15 min |
| Jul 9, 8:52 PM CDT | Special Weather Statement | DLH | Cass | 38 min |
| Jul 9, 9:01 PM CDT | Special Weather Statement | DLH | Cass | 29 min |
| Jul 9, 9:23 PM CDT | Special Weather Statement | DLH | Itasca | 37 min |
| Jul 9, 9:34 PM CDT | Special Weather Statement | DLH | Saint Louis | 26 min |
| Jul 9, 9:46 PM CDT | Special Weather Statement | DLH | 29 min | |
| Jul 9, 9:50 PM CDT | Special Weather Statement | DLH | Carlton | 25 min |
| Jul 9, 10:00 PM CDT | Special Marine Warning | DLH | 30 min | |
| Jul 9, 10:03 PM CDT | Special Weather Statement | DLH | Cass | 27 min |
| Jul 9, 10:23 PM CDT | Special Marine Warning | DLH | 52 min | |
| Jul 9, 10:29 PM CDT | Special Weather Statement | DLH | Lake, Saint Louis | 31 min |
| Jul 9, 10:49 PM CDT | Special Weather Statement | DLH | Itasca | 26 min |
| Jul 9, 10:53 PM CDT | Special Weather Statement | DLH | Cass | 37 min |
| Jul 9, 10:58 PM CDT | Special Weather Statement | DLH | Lake | 32 min |
| Jul 9, 11:06 PM CDT | Special Marine Warning | DLH | 54 min | |
| Jul 9, 11:12 PM CDT | Special Weather Statement | DLH | Saint Louis | 33 min |
| Jul 9, 11:25 PM CDT | Special Weather Statement | DLH | Lake | 35 min |
| Jul 9, 11:35 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 40 min |
| Jul 9, 11:55 PM CDT | Special Marine Warning | DLH | 65 min | |
| Jul 10, 12:07 AM CDT | Special Weather Statement | DLH | Saint Louis | 23 min |
| Jul 10, 12:13 AM CDT | Special Weather Statement | DLH | Lake | 32 min |
| Jul 10, 5:01 PM CDT | Special Weather Statement | DLH | Price | 14 min |
| Jul 10, 5:44 PM CDT | Special Weather Statement | DLH | Price | 16 min |
| Jul 10, 5:55 PM CDT | Severe Thunderstorm Warning | DLH | Price, Sawyer | 44 min |
| Jul 10, 6:14 PM CDT | Special Weather Statement | DLH | Iron, Sawyer | 31 min |
| Jul 10, 6:46 PM CDT | Special Weather Statement | DLH | Price | 29 min |
| Jul 10, 6:49 PM CDT | Special Weather Statement | DLH | Sawyer | 26 min |
Nearby
Special Weather Statements in Minnesota, 2023Every special weather statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.